MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, the customer stated that the waste lines were popping off the connector.He got splashed/sprayed by waste line in the eyes/face and had to rinse the eyes.
 
Additional Manufacturer Narrative
Since the issue has been fixed on the machine and the machine was made functional and available for use on the same day as the reported adverse event happened, it has not been possible to investigate the exact cause.However, the 2 most probable causes are listed below: 1) there is over-pressure in the waste line (silicone tube) because it is pinched somewhere along its path to the waste bottle connector.2) there is over-pressure in the waste line (silicone tube) because there is a clot trapped in the waste bottle connector.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
christoffer thaysen
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key13635240
Report Number3002807968-2022-00009
Device Sequence Number11316319
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2504N009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale